# SDR AALA202309295291

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 28,854 hours, 11,371 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Container
- Part number: 8001232
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB FLIGHT ATTENDANT REPORTED ROTTEN EGG AND SULFUR SMELL IN AFT GALLEY. AIRCRAFT RETURN SAFELY TO CLE WITHOUT FURTHER INCIDENT. ACCOMPLISH JOB CARD 08L0002101 AND ISOLATED SMELL COMING FROM THE LEFT AFT WAIST COMPARTMENT. REMOVED WAIST CONTAINER.
